# SDR ASOA2013062403894

- Difficulty date: June 3, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 17,449 hours, 16,604 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE HAS SCREW DAMAGE INBD OF LBL9.0 2 PLACES.  REPAIR CLASSIFIED AS MAJOR.  REPAIRED IAW SRM 51-25-06-00.
